# SDR DCG2002F00000

- Difficulty date: October 11, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N798JH
- Make and model: Snias AS350*
- Aircraft serial: 1548
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 8170
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,001 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HR INSPECTION ON TAIL ROTOR BLADES, FOUND SMALL CRACKS ORIGINATING FROM S/S LEADING EDGE ON OUTBOARD SKIN, ON POLYURETHANE STRIP.
